# SDR USAA20100903BB053

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3451 · DME/TACAN System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - EN ROUTE FROM PHX TO LAX, CREW REPORTED THE FIRST OFFICER'S VOR/DME SWITCH WAS INOPERATIVE.  WHEN SWITCH WAS PUSHED, A POP WAS HEARD AND A SMELL OF FUMES WAS NOTED.  MAINTENANCE FOUND DEFECTIVE LAMP IN SWITCH BUTTON.  REPLACED LAMP.  TEST/OPS CHECK GOOD.  REF TASK 34-51-02-032-001.
